14 doctors weighed in:

I am taking elavil, nuvigil, remeron, and Xanax (alprazolam) for anxiety/depression/chronic daily fatigue. The first 3 have me in a fog. Will weaning off help me?

14 doctors weighed in
Dr. Kenneth Adler
Psychiatry
9 doctors agree

In brief: Yes

Weaning off medication may help.
Nuvigil is not usually sedating or causing "fog", the three other medications could. Discuss adjusting medication with treating physician, it is not safe to abruptly stop all of these medications.

In brief: Yes

Weaning off medication may help.
Nuvigil is not usually sedating or causing "fog", the three other medications could. Discuss adjusting medication with treating physician, it is not safe to abruptly stop all of these medications.
Thank
Dr. William Gaya
Neurology
5 doctors agree

In brief: Pharmacology

Of the three medications Elavil (amitriptyline) the most likely to give you a "fog" sensation and Nuvigil is the least likely.
Consult with your physician before making any adjustments on your medications. Hope you feel better soon.

In brief: Pharmacology

Of the three medications Elavil (amitriptyline) the most likely to give you a "fog" sensation and Nuvigil is the least likely.
Consult with your physician before making any adjustments on your medications. Hope you feel better soon.
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
49 years in practice
16M people helped
Continue
100,000 doctors available